Open Access
Translator Disclaimer
January, 1994 Stable Limits for Associated Random Variables
Andre Robert Dabrowski, Adam Jakubowski
Ann. Probab. 22(1): 1-16 (January, 1994). DOI: 10.1214/aop/1176988845

Abstract

We consider a stationary sequence of associated real random variables and state conditions which guarantee that partial sums of this sequence, when properly normalized, converge in distribution to a stable, non-Gaussian limit. Limit theorems for jointly stable and associated random variables are investigated in detail. In the general case we assume that finite-dimensional distributions belong to the domain of attraction of multidimensional strictly stable laws and that there is a bound on the positive dependence given by finiteness of an analog to the lag covariance series.

Citation

Download Citation

Andre Robert Dabrowski. Adam Jakubowski. "Stable Limits for Associated Random Variables." Ann. Probab. 22 (1) 1 - 16, January, 1994. https://doi.org/10.1214/aop/1176988845

Information

Published: January, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0793.60018
MathSciNet: MR1258863
Digital Object Identifier: 10.1214/aop/1176988845

Subjects:
Primary: 60F05
Secondary: 60E07

Keywords: $\alpha$-stable , association , central limit theorem

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 1 • January, 1994
Back to Top